# SDR ASAA2013070795494

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 642 hours, 206 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 305RAA1
- Part serial: AS08879
- Condition: Failed
- Part time: 1,745 hours, 580 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES DISCONNECTED AND WILL NOT STAY ENGAGED.  ALL CIRCUIT BREAKERS ENGAGED.  AP NR 2 SELECTED, F/O MASTER.  ACFT GROUNDED.   A/T BITE FLIGHT FAULT SHOWS SEVERAL FLT WITH ASM NR 1 FAULT.  DURING SERVO TEST ASM NR 2 LIMIT FAILED.  REPLACED ASM NR 1 IAW MM 22-31-91-400-801. REPLACED ASM NR 2 REF MM 22-31-91-400-801.  PERFORMED AUTOTHROTTLE TEST, PASSED.
